# SDR UALA2009022500648

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 64,371 hours, 18,722 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 7G1103600U
- Condition: Failed
- Location: Boost Pump
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L AFT BOOST PUMP LOW PRESS LIGHT-ON-, SW-ON-, EICAS MSG L AFT FUEL PUMP DISPLAYED.  REPLACED LEFT AFT BOOST PUMP PRESS SWITCH (S71).  FLIGHT DECK INDICATIONS CHECK GOOD.
